Please use this identifier to cite or link to this item:
Title: Mean first-passage times for systems driven by gamma and McFadden dichotomous noise
Author: Pawula, R. F.
Porrà i Rovira, Josep Maria
Masoliver, Jaume, 1951-
Keywords: Física estadística
Statistical physics
Issue Date: 1993
Publisher: The American Physical Society
Abstract: We consider mean first-passage times (MFPTs) for systems driven by non-Markov gamma and McFadden dichotomous noises. A simplified derivation is given of the underlying integral equations and the theory for ordinary renewal processes is extended to modified and equilibrium renewal processes. The exact results are compared with the MFPT for Markov dichotomous noise and with the results of Monte Carlo simulations.
Note: Reproducció del document publicat a: http://10.1103/PhysRevE.47.189
It is part of: Physical Review E, 1993, vol. 47, núm. 1, p. 189-201
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
69009.pdf1.56 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.